Show simple item record

dc.contributor.author GARDNER, G
dc.contributor.author KIMBROUGH, K
dc.date.accessioned 2010-03-09T15:34:08Z
dc.date.issued 1989-08
dc.identifier http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=A1989AQ64700005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
dc.identifier.citation JOURNAL OF INTERNATIONAL ECONOMICS, 1989, 27 (1-2), pp. 91 - 110
dc.identifier.issn 0022-1996
dc.identifier.uri http://hdl.handle.net/10161/1963
dc.format.extent 91 - 110
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof JOURNAL OF INTERNATIONAL ECONOMICS
dc.relation.isversionof 10.1016/0022-1996(89)90079-2
dc.title TARIFFS, INTEREST-RATES, AND THE TRADE BALANCE IN THE WORLD-ECONOMY
dc.type Journal Article
dc.department Economics
pubs.author-url http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=A1989AQ64700005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
pubs.issue 1-2
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 27

Files in this item

This item appears in the following Collection(s)

Show simple item record